# SDR DALA2023042103152

- Difficulty date: April 18, 2023
- Submitted: April 22, 2023
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 69,555 hours, 26,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3763, WORKING MON LOG 4030090 AFT CARGO SCUFF PLATE FOUND CRACKED AND RMVD. CORRECTIVE ACTION: REPL AFT CARGO DOOR THRESHOLD SCUFF PLATE PER B737 AMM 53-11 OK FOR SERV. (LP 4740902)
